A classification of bicritical rational maps with a pair of period two superattracting cycles release_ymaxab4stzadnlmf6r47eedfe4

by Adam Epstein, Thomas Sharland

Published in Annales de la Faculté des Sciences de Toulouse by Cellule MathDoc/CEDRAM.

2012   Volume 21, Issue S5, p907-934

Archived Files and Locations

application/pdf  322.6 kB
file_ukhii3aqlrbhbpbheucmp32aji
www.math.uri.edu (web)
web.archive.org (webarchive)
application/pdf  322.6 kB
file_dny6ejqfl5hufcfpjrxhao4kfi
web.archive.org (webarchive)
homepages.warwick.ac.uk (web)
application/pdf  1.4 MB
file_mgyunanwrfaw5g62r4qerbzwza
web.archive.org (webarchive)
afst.cedram.org (web)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Year   2012
Container Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0240-2963
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: c22a58f3-22e1-4a3c-a822-4089e49af6dd
API URL: JSON